×

zbMATH — the first resource for mathematics

Countably generated ideals in rings of continuous functions. (English) Zbl 0100.32202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Leonard Gillman and Melvin Henriksen, Concerning rings of continuous functions, Trans. Amer. Math. Soc. 77 (1954), 340 – 362. · Zbl 0058.10003
[2] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0093.30001
[3] Leonard Gillman and Meyer Jerison, Quotient fields of residue class rings of function rings, Illinois J. Math. 4 (1960), 425 – 436. · Zbl 0098.30701
[4] Carl W. Kohls, Prime ideals in rings of continuous functions, Illinois J. Math. 2 (1958), 505 – 536. · Zbl 0105.09402
[5] Carl W. Kohls, Prime ideals in rings of continuous functions. II, Duke Math. J. 25 (1958), 447 – 458. · Zbl 0105.09403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.